# SDR USAA061022

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Worn
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKATE ANGLE AT VERT FIN HAS WEAR.  INSTALLED REPAIR PARTS IAW TR 53-20-05A, DEFECT SIZE: 2 INCHES.
